# SDR VNAA202005129994

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10105
- Aircraft time: 40,573 hours, 31,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE CORRODED AROUND FASTENER HOLES. LOCATED,DRILLED,AND INSTALLED NEW SERVICEABLE PAX DOOR MID CAP ANGLE P/N SH67031825-9S IAW CRJ 700 SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01.
